# SDR SWAA2021081991924

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;R1 CREASE BEAM ANGLE CORROSION AROUND SCUFF PLATE FASTNER HOLES ; / [01] REWORKED R1 CREASE BEAM ON FAULT TTG8Q005PK0X; [02] ALL WORK C/W AUDIT C/W
